# SDR USAA2013061100007

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 33,678 hours, 22,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED 22L SEAT MOUNTED EMERGENCY LIGHT LENS MISSING.  MX INSTALLED 22L SEAT MOUNTED EMERGENCY LIGHT LENS.
